# SDR VNAA2015102600024

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 27,619 hours, 27,703 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4335
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 27,949 hours, 28,026 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN’S WINDSHIELD CRACKED AND SPARKING DURING DESCENT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R  CAPTAIN’S WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
